Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A class of polynomials


Author: Leonard Carlitz
Journal: Trans. Amer. Math. Soc. 43 (1938), 167-182
MSC: Primary 11T06
DOI: https://doi.org/10.1090/S0002-9947-1938-1501937-X
MathSciNet review: 1501937
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11T06

Retrieve articles in all journals with MSC: 11T06


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501937-X
Article copyright: © Copyright 1938 American Mathematical Society